MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6532
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 15mm x 3.00mm nc quantum apex balloon catheter was advanced for dilatation; however, as the balloon was being opened, the catheter ruptured.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date, as event date was not provided.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13865551
Report Number2134265-2022-03302
Device Sequence Number17309860
Product Code LOX
UDI-Device Identifier08714729783374
UDI-Public08714729783374
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Model Number6532
Device Catalogue Number6532
Device Lot Number0028226520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown